Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Existence in the large of totally geodesic submanifolds of Riemannian spaces


Author: Robert Hermann
Journal: Bull. Amer. Math. Soc. 66 (1960), 59-61
DOI: https://doi.org/10.1090/S0002-9904-1960-10391-6
MathSciNet review: 0117682
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Ambrose, Parallel translation of Riemannian curvature, Ann. of Math. vol. 64 (1956) pp. 337-363. MR 102841
  • 2. E. Cartan, Géometrie des éspaces de Riemann, Paris, 1946.
  • 3. N. Hicks, A theorem on affine connections, Illinois J. Math. vol. 3 (1959) pp. 242-254. MR 107875


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10391-6

American Mathematical Society